Thanks for posting your query at DoctorSpring.com
I have gone through your question in detail and I can understand what you are going through.
You have been on lot of medicines. Now the three medicines that you have mentioned do not have acne as one of their common side-effects. However quetapine is known to cause acne in certain case reports. It would be better to switch the medicine and to see if it helps your acne. Olanzapine is one of the options instead of quetiapine which can help you augment your treatment of depression and olanzapine will not lead to acne problems.
You may continue diazepam and ritalin as of now.
Also there is an option of cognitive behavioural therapy (CBT). This therapy is taken by either a psychologist or a psychiatrist in which the therapist identifies impaired cognitions (Thoughts) and try to correct them. They are 15-20 min weekly session and there should be around 8-10 sessions to help you with your illness.
Hope this helps,
In case if you have any further query, do let me know.
Dr. Srikanth Reddy